# SDR SWAA2018072523796

- Difficulty date: June 15, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 62,745 hours, 36,856 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A75103
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO, BAFFLE INTERCOSTAL UNDER LT Z-ANGLE CRACKED AT FORWARD UPPER CORNER BETWEEN BS 500A TO BS 500B, LBL 24.  R&R INTERCOSTAL IAW EA.
